EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Back to Search Results |
| Model Number |
TRULIANT TIB IMP CR INS STD SZ 2.5, 13 MM |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
09/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device return anticipated due to clinical study policy.Concomitant medical products: 02-020-13-0225 - truliant cr cem fem cr cem left sz 2.5, (b)(4).02-022-45-2535 - truliant tib fit tray cem sz 2.5f / 3.5t, (b)(4).201-78-81 - 3" trocar, mod.Hex 2pk, (b)(4).Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely patient-related conditions.
Event or Problem Description
It was reported via the exactech truliant knee clinical study, that a 74 yo obese female patient, who was initially implanted with a left knee on (b)(6) 2017, for the primary indication of osteoarthritis, underwent a revision procedure on (b)(6) 2020, approximately 4 years 10 months post the initial implant procedure.Date of onset, (b)(6) 2020.The study indicates inflammation, definitely not related to devices or procedure.The tibial insert was revised, and labs sent from left knee fluid.Outcome indicates resolved on (b)(6) 2020.No additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, b5, d1, g1, h6: clinical code, medical device code, component code, types of investigation, investigation findings, and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that a female patient, who was initially implanted with a left knee for the primary indication of osteoarthritis, underwent a revision procedure, approximately 4 years 10 months post the initial implant procedure.The study indicates inflammation, definitely not related to devices or procedure.The tibial insert was revised, and labs sent from left knee fluid.Outcome indicates resolved.No additional information.